MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 MESH - COMPOSIX L/P W/ ECHO; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 MESH - COMPOSIX L/P W/ ECHO; SURGICAL MESH
Catalog Number 0144680
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Adhesion(s) (1695); Hernia (2240)
Date of Event 10/18/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.This mdr represents the composix l/p using echo mesh (device 1).An additional supplemental emdr was submitted to represent the composix l/p mesh (device 2).Note, the manufacturing date (15-jul-2018) is considered to be a best estimate.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Per information provided: on (b)(6) 2020 - patient was diagnosed with incisional hernia thereby underwent laparoscopic repair with implant of composix l/p using echo mesh (device 1).Per op notes, ¿omental adhesions were taken down.The hernia defect was noted and reduced.A composix l/p using echo mesh (device 1) was placed and tacked circumferentially using spiral tacks.¿ on (b)(6) 2020 - patient was diagnosed with recurrent incisional hernia thereby underwent laparoscopic repair with implant of composix l/p mesh (device 2).Per op notes, ¿omental adhesions were taken down.The prior mesh (device 1) was noted to be just below the fascial defect.The hernia defect was reduced.A composix l/p mesh (device 2) was placed and tacked circumferentially.¿ on (b)(6) 2021 - patient was diagnosed with recurrent incisional hernia and diverticulosis thereby underwent laparoscopic converted to open repair with excision of composix l/p using echo mesh (device 1) and composix l/p (device 2).Per op notes, ¿dense adhesions between omentum and prior meshes (device 1 and 2) were lysed.There was a recurrent hernia and reduced.All the prior abdominal meshes (device 1 and 2) were excised end removed.Sigmoidectomy was performed.The defect was repaired primarily with sutures.¿.

Brand Name
MESH - COMPOSIX L/P W/ ECHO
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key24939503
Report Number1213643-2026-00533
Device Sequence Number14744614
Product Code FTL
UDI-Device Identifier00801741031359
UDI-Public(01)00801741031359(17)200728(10)HUCU2163
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K122436
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/28/2020
Device Catalogue Number0144680
Device Lot NumberHUCU2163
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2026
Initial Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/15/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexFemale